# SDR QXEA2019030600102

- Difficulty date: March 6, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,256 hours, 19,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT STRIP LOOSE IN FRONT OF TYPE II/III EMERGENCY EXIT. REMOVED FROM SERVICE. REINSTALLED EMERGENCY FLOOR PATH LIGHTING AT FWD EMERGENCY EXIT IAW AMM 33-51-16-400-801. OKAY FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
